Open Access
Translator Disclaimer
1996 The Cauchy problem for a class of $2\times 2$ hyperbolic systems of conservation laws with unbounded propagation speed
Masao Yamazaki, Taeko Yamazaki
Adv. Differential Equations 1(5): 817-856 (1996).

Abstract

This paper shows the existence of time-global continuous characteristic solutions of the Cauchy problem for a class of $2 \times 2$ weakly hyperbolic systems of conservation laws in one space dimension with possibly unbounded initial propagation speed, and gives a condition on the growth of the initial propagation speed necessary and sufficient for the uniqueness of continuous solutions.

Citation

Download Citation

Masao Yamazaki. Taeko Yamazaki. "The Cauchy problem for a class of $2\times 2$ hyperbolic systems of conservation laws with unbounded propagation speed." Adv. Differential Equations 1 (5) 817 - 856, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0866.35068
MathSciNet: MR1392007

Subjects:
Primary: 35L65
Secondary: 73C50

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.1 • No. 5 • 1996
Back to Top